# SDR DALA2020021101099

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 21,904 hours, 8,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3806 EMERGENCY LIGHT 12D NOT AFFIXED TO SEAT . CORRECTIVE ACTION: SECURED LIGHT ASSY - OPS CK NORMAL (6724846).
